MathSciNet Relay Station
MathSciNet bibliographic data
MR451620 65C05 (62E25)
Granovskiĭ, B. L.; Ermakov, S. M. The Monte Carlo method. (Russian) Probability theory. Mathematical statistics. Theoretical cybernetics, Vol. 13 (Russian), pp. 59–108, 299. Itogi Nauki i Tehniki, Akad. Nauk SSSR Vsesojuz. Inst. Naučn. i Tehn. Informacii, Moscow, 1976.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement